Thank you for asking at HCM.
I went through your daughter's history and would like to make suggestions for her as follows:
1. Usually drugs used in asthma attack (including steroids) do not cause such anxiety symptoms. Excess dose of salbutamol
can cause palpitations ,tremors, etc but do not cause sad and "impending bad" feelings. So I would not first think of such feelings due to treatment of asthma attack.
2. As she has been put on Fluoxetine
, I assume she has some psychiatric disorder. May be those feelings are manifestation of the same psychiatric disorder. So, were I treating her, I would suggest her to follow-up at her treating psychiatrist
to discuss regarding the symptoms o anxiety and depression
3. In future, I would highly recommend her stress reduction, relaxation and meditation
to improve her anxiety symptoms as psychological stress can worsen asthma control and can trigger an asthma attack.
Hope above information will be helpful to your daughter.
Wish her the best of the health and a very good recovery ahead.
Thank you & Regards.